Alert archive / Colorado / Flash Flood Warnings in 2015

Flash Flood Warning 25, NWS Pueblo, CO

June 24, 2015Pueblo County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jun 24, 2015, 4:41 PM MDT for Pueblo County, Colorado. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2015, 4:41 PM MDT (22:41 UTC)
Expired
Jun 24, 2015, 7:45 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 50 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 5:39 PM MDTFLASH FLOODPueblo, CODEEP FLOWING WATER OVER SANTA FE AND MESA IN PUEBLO
Jun 24, 7:37 PM MDTHEAVY RAIN 0.673 N Pueblo Reservoir, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 58 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.7 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 145 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
145 J/kg
Mixed-layer CIN
-342 J/kg
Mixed-layer LCL
3002 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

214 
WGUS55 KPUB 242241
FFWPUB
COC101-250145-
/O.NEW.KPUB.FF.W.0025.150624T2241Z-150625T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
441 PM MDT WED JUN 24 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL PUEBLO COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 745 PM MDT
    
* AT 439 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO 
  BEGIN SHORTLY. RADAR INDICATED 1 INCH OF RAIN HAS FALLEN IN THE 
  PUEBLO WEST AREA IN THE LAST 30 MINUTES...AND HEAVY RAIN WAS STILL 
  OCCURRING. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  NORTHERN PUEBLO...PUEBLO WEST AND PUEBLO RESERVOIR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3829 10481 3840 10482 3837 10460 3825 10459

$$
HODANISH
2 follow-up statements
410 
WGUS75 KPUB 242319
FFSPUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
519 PM MDT WED JUN 24 2015

COC101-250145-
/O.CON.KPUB.FF.W.0025.000000T0000Z-150625T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUEBLO CO-
519 PM MDT WED JUN 24 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM MDT FOR
NORTH CENTRAL PUEBLO COUNTY...

AT 516 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS THE CITY OF PUEBLO...AND ACROSS THE WESTERN 
SECTIONS OF PUEBLO WEST. THESE STORMS COULD PRODUCE AN INCH OF RAIN 
IN A 30 MINUTE TIME PERIOD. THESE RAINFALL RATES WILL BE CAPABLE OF 
PRODUCING FLASH FLOODING IN URBAN AND SUBURBAN AREAS. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
 PUEBLO...PUEBLO WEST AND PUEBLO RESERVOIR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3829 10481 3840 10482 3837 10460 3825 10459

$$

HODANISH
452 
WGUS75 KPUB 250059
FFSPUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
655 PM MDT WED JUN 24 2015

COC101-250105-
/O.CAN.KPUB.FF.W.0025.000000T0000Z-150625T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUEBLO CO-
655 PM MDT WED JUN 24 2015

...THE FLASH FLOOD WARNING FOR NORTH CENTRAL PUEBLO COUNTY IS
CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED 
TO POSE A THREAT. HOWEVER...PONDED WATER MAY STILL EXIST IN LOW 
SPOTS.  

TRAVEL THROUGH PONDED WATER IS NOT RECOMMENDED AS THE WATER MAY BE 
DEEP ENOUGH TO STALL OR FLOAT YOUR VEHICLE. IF YOU ENCOUNTER A 
FLOODED ROADWAY...TURN AROUND...DON'T DROWN.

LAT...LON 3829 10481 3840 10482 3837 10460 3825 10459

$$

LW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 3:20 PM MDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jun 24, 3:20 PM MDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
320 PM MDT WED JUN 24 2015

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 320 PM MDT WED JUN 24 2015

ONCE AGAIN...ISOLATED TO SCATTERED PRIMARILY AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS(ESPECIALLY OVER HIGHER TERRAIN LOCATIONS)
AND TEMPERATURES ARE THE MAIN NEAR/SHORT-TERM METEOROLOGICAL ISSUES.
MAJORITY OF CWFA CURRENTLY NOTING VARIABLE CLOUDINESS...GENERALLY
LOW-GRADE GRADIENT WINDS AND CONTINUED ABOVE SEASONAL EARLY MORNING
LATE JUNE TEMPERATURES.

LATEST RECENT NEAR/SHORT TERM FORECAST MODEL SOUNDINGS...COMPUTER
SIMULATIONS...REAL-TIME DATA AND PV ANALYSIS INDICATE THAT ENOUGH
ATMOSPHERIC MOISTURE REMAINS IN PLACE AND WILL COMBINE WITH THE
DAILY OROGRAPHIC HEATING CYCLE...A NORTHERLY SURGE ATTEMPTING TO
PUSH INTO NORTHERN SECTIONS FROM LATER THIS AFTERNOON INTO THIS
EVENING AND SOME UPPER ENERGY TO ALLOW FOR ANOTHER ROUND OF ISOLATED
TO SCATTERED PRIMARILY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS(FAVORING HIGHER TERRAIN LOCATIONS). WFO PUEBLO WILL
CLOSELY MONITOR RECENT AREA BURN SCARS(INCLUDING BUT NOT LIMITED TO
THE WALDO CANYON BURN SCAR) FOR ANY STORMS THAT HAVE HIGHER
PRECIPITATION PRODUCING POTENTIAL.

IN ADDITION...STILL ANTICIPATE THAT ABOVE SEASONAL LATE JUNE MAXIMUM
AND MINIMUM TEMPERATURES RESPECTIVELY WILL CONTINUE TO BE NOTED OVER
THE MAJORITY OF THE FORECAST DISTRICT DURING THE SHORT-TERM.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 320 PM MDT WED JUN 24 2015

A RIDGE OF HIGH PRESSURE WILL REMAIN CENTERED OVER THE GREAT BASIN
THROUGH THE EXTENDED PERIOD...WITH THE FORECAST AREA LOCATED TO THE
EAST OF THE RIDGE UNDER LIGHT NORTH TO NORTHWEST FLOW ALOFT.
TEMPERATURES ARE EXPECTED TO REMAIN NEAR SEASONAL NORMS.

THURSDAY NIGHT AND FRIDAY...MODELS INDICATE THAT LLVL EASTERLY
UPSLOPE FLOW WILL BE IN PLACE ACROSS THE EASTERN PLAINS THROUGH
FRI...PROVIDING FOR A FAIRLY GOOD SHOT FOR SOME PCPN ACROSS ALL OF
THE CWA. ONGOING POPS HAD SCATTERED OVER THE MTS AND ISOLATED
ELSEWHERE...BUT FELT THAT INCREASING POPS ALONG THE I25 CORRIDOR TO
SCATTERED AS WELL WAS WARRANTED. SHOWER AND STORM ACTIVITY MAY
CONTINUE THROUGH THE NIGHT BOTH THU AND FRI NIGHT. LOOK FOR MAX
TEMPS IN THE AFTN IN THE MID TO UPPER 80S FOR MOST LOWER ELEVATION
LOCATIONS...AS WELL AS THE HIGH VALLEYS.

SATURDAY AND SUNDAY...SFC WINDS ARE FORECAST TO BECOME MORE
SOUTHERLY OVER THE WEEKEND...WITH A GENERAL S-SE WIND FLOW. THIS
SHOULD HELP TO BOOST TEMPS BY A FEW DEGREES TO CLOSER TO 90F BY SUN.
ALSO...SCATTERED POPS WILL BECOME MORE RESTRICTED TO THE HIGHER
TERRAIN WITH ISOLATED ELSEWHERE.

MONDAY THROUGH WEDNESDAY...THE UPPER RIDGE STRENGTHENS A BIT
STARTING MON...WHICH WILL HELP TO KEEP CONVECTION TIED MORE SO TO
THE MTS. SHOWERS AND STORMS WILL BECOME EVEN MORE ISOLATED FOR THE
PLAINS...AND MAY EVEN STAY RAIN-FREE FOR MON AND TUE. THE GFS SHOWS
A SFC COLD FRONT THAT DROPS DOWN THE EASTERN PLAINS EARLY WED
MORNING...INCREASING CONVECTION CHANCES ONCE AGAIN FOR THE PLAINS
WED AFTN AS WELL AS OFFERING A SLIGHT COOLDOWN. LOOK FOR MAX TEMPS
MON AND TUE IN THE 90S FOR THE PLAINS...AND IN THE 80S FOR THE HIGH
VALLEYS. FOR WED...MAX TEMPS ARE FORECAST TO BE IN THE 80S ACROSS
THE PLAINS AND VALLEYS. MOORE

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 320 PM MDT WED JUN 24 2015

PLAN TO CONTINUE WITH VCTS(HAVING THE POTENTIAL OF PRODUCING BRIEF
PERIODS OF MVFR/IFR CONDITIONS) OVER THE KALS...KCOS AND KPUB TAF
SITES DURING THE LATER AFTERNOON INTO EVENING HOURS.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...PETERSEN
LONG TERM...MOORE
AVIATION...PETERSEN
Hazardous weather outlook, Jun 24, 11:32 AM MDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1132 AM MDT WED JUN 24 2015

COZ058>089-093>099-251745-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1132 AM MDT WED JUN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP EARLY THIS
AFTERNOON OVER THE MOUNTAINS...WITH STORMS SPREADING ACROSS LOWER
ELEVATIONS LATE IN THE DAY INTO THE EVENING. THE PRIMARY STORM
THREATS WILL BE LIGHTNING AND GUSTY OUTFLOW WINDS OF 50 TO 60
MPH...AND A FEW OF THE STRONGER STORMS WILL ALSO PRODUCE SMALL
HAIL AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY...MAINLY
IN THE AFTERNOON AND EVENING HOURS...WITH THE BEST CHANCES BEING
OVER AND NEAR THE MOUNTAINS. THE MAIN THREATS WITH STORMS WILL BE
CLOUD TO GROUND LIGHTNING AND WIND GUSTS UP TO 50 MPH...BUT SOME
OF THE STRONGER STORMS MAY ALSO PRODUCE LOCALLY HEAVY RAIN AND
SMALL HAIL. THURSDAY AFTERNOON AND EVENING THERE WILL BE THE
POTENTIAL FOR A COUPLE SEVERE STORMS OVER THE SOUTHEAST COLORADO
PLAINS. THE MAIN SEVERE THREATS WILL BE QUARTER SIZE HAIL AND WIND
GUSTS TO 60 MPH.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE TODAY AND TONIGHT.

10/27

In the hours before

Local storm report, Jun 24, 1:50 PM MDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
150 PM MDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             4 SSW BLACK FOREST      38.96N 104.72W
06/24/2015  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

&&

MN
Special weather statement, Jun 24, 2:07 PM MDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
207 PM MDT WED JUN 24 2015

COZ081-084-085-242045-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
207 PM MDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES..INCLUDING THE WALDO BURN SCAR...
UNTIL 245 PM MDT...

AT 205 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CRYSTOLA...OR 11 MILES NORTHWEST OF COLORADO SPRINGS...MOVING EAST
AT 10 MPH. THIS STORM WAS PRODUCING LOCALLY HEAVY RAIN ON THE NORTH
SIDE OF THE WALDO BURN SCAR,

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL ALSO BE POSSIBLE
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WESTERN COLORADO SPRINGS...WOODLAND PARK...MONUMENT...AIR FORCE
ACADEMY...MANITOU SPRINGS...GREEN MOUNTAIN FALLS...CASCADE...CHIPITA
PARK AND GLENEAGLE.

LAT...LON 3890 10500 3904 10505 3907 10482 3884 10489
TIME...MOT...LOC 2005Z 263DEG 8KT 3896 10495

HODANISH
Special weather statement, Jun 24, 3:04 PM MDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
304 PM MDT WED JUN 24 2015

COZ077-079-083-242145-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
WET MOUNTAINS BETWEEN 6300 AND 10000FT CO-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
304 PM MDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT COUNTY UNTIL
345 PM MDT...

AT 304 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CANON CITY...OR 37 MILES SOUTHWEST OF COLORADO SPRINGS...MOVING NORTH
AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ROYAL GORGE AND CANON CITY.

LAT...LON 3833 10524 3836 10535 3855 10532 3850 10508
TIME...MOT...LOC 2104Z 194DEG 10KT 3843 10527

HODANISH
Special weather statement, Jun 24, 3:36 PM MDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
336 PM MDT WED JUN 24 2015

COZ079-083-242215-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
WET MOUNTAINS BETWEEN 6300 AND 10000FT CO-
336 PM MDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT COUNTY UNTIL
415 PM MDT...

AT 336 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FLORENCE...OR 31 MILES WEST OF PUEBLO...MOVING EAST AT 10 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FLORENCE...CANON CITY AND PENROSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3830 10524 3847 10529 3853 10506 3833 10500
TIME...MOT...LOC 2136Z 253DEG 8KT 3841 10517

HODANISH
Special weather statement, Jun 24, 4:09 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
409 PM MDT WED JUN 24 2015

COZ083-085-086-242245-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
409 PM MDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUEBLO...SOUTHERN EL
PASO AND SOUTHEASTERN FREMONT COUNTIES UNTIL 445 PM MDT...

AT 407 PM MDT...DOPPLER RADAR INDICATED A LINE OF STORMS EXTENDING
FROM EAST OF CANON CITY...TO PUEBLO WEST...TO JUST WEST OF PUEBLO.
THE STORMS WERE MOVING EAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PUEBLO...FLORENCE...PENROSE...PUEBLO WEST...PINON AND PUEBLO
RESERVOIR.

THESE STORMS COULD INTENSIFY AND BECOME SEVERE...PRODUCING STRONG
WINDS IN EXCESS OF 60 MPH.

LAT...LON 3833 10520 3849 10512 3852 10454 3825 10454
TIME...MOT...LOC 2207Z 270DEG 17KT 3839 10494

HODANISH
Local storm report, Jun 24, 4:39 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
439 PM MDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     HAIL             2 SW PUEBLO WEST        38.33N 104.75W
06/24/2015  M1.75 INCH       PUEBLO             CO   NWS EMPLOYEE

&&

MN

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 6:08 PM MDTSpecial Weather StatementPUBEl Paso67 min
Jun 23, 6:12 PM MDTSpecial Weather StatementPUBEl Paso63 min
Jun 23, 6:42 PM MDTSpecial Weather StatementPUBEl Paso63 min
Jun 23, 6:57 PM MDTSpecial Weather StatementPUBPueblo63 min
Jun 23, 7:15 PM MDTSpecial Weather StatementPUBCrowley60 min
Jun 23, 9:32 PM MDTSpecial Weather StatementPUBEl Paso58 min
Jun 24, 1:36 PM MDTSpecial Weather StatementPUBEl Paso39 min
Jun 24, 2:07 PM MDTSpecial Weather StatementPUBTeller38 min
Jun 24, 2:28 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Jun 24, 3:04 PM MDTSpecial Weather StatementPUBFremont41 min
Jun 24, 3:17 PM MDTAreal Flood AdvisoryPUBChaffee3 hr
Jun 24, 3:36 PM MDTSpecial Weather StatementPUBFremont39 min
Jun 24, 4:09 PM MDTSpecial Weather StatementPUBPueblo36 min
Jun 24, 4:27 PM MDTSevere Thunderstorm WarningPUBPueblo48 min
Jun 24, 5:10 PM MDTSevere Thunderstorm WarningPUBPueblo35 min

Nearby

Flash Flood Warnings in Colorado, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.